Search the Community
Showing results for tags 'acne fulminans'.
Found 2 results
Warning long post. Hey everyone, been awhile since I last posted here. I believe the last time I posted was when I was starting Accutane and the symptoms that came with that. Anyways, the good news is my "acne" is currently in remission of sorts. Bad news is i never caught what I was really dealing with until it was hear the tail end. A few months back when I started Accutane I was suffering from severe cystic acne. Upon starting Accutane and a bit before I was suffering from extreme fatigue, joint pain, bone pain, headaches and fevers on and off. Initially thinking this was Accutane side effects I took myself off the drug and went to the doctor who diagnosed me with mononucleosis despite the blood test being negative. Fast forward. My acne had exploded. Massive pustules on my cheeks and holes were being eaten into my shoulders. Covered in hemorrhagic blisters and cysts as well. Obviously worrisome so I schedule an appointment with an Infectious disease doctor (after being prescribed bactrim), she thinks I may have strep and staph, so she cultures the spots. Now im taking 2000mg of antibiotics daily. Clindamycin and doxycycline. Cultures come back negative. No mono no staph. She says it may have been the bactrim messing with the cultures and leaves me on the high dose of anti biotics for staph. Fast forward a bit again. Things are clearing up on my face, the half dollar size whole in my shoulder is shrinking slowly but other than that my fatigue and other symptoms are still here. Along with my cysts. Keep in mind I've been out of school a LOT due to this mystery condition that keeps being labeled acne. My Infectious disease doctor sets up an appointment with the best dermatologist in mid MO and bumps me up on the list due to urgency. I go in not expecting much but after talking for awhile and him looking at my labs I have been diagnosed with Acne Fulminans. Apparently there's only been around 100 cases ever recorded. So no one had thought of it I assume. My immune system was basically on overdrive attacking itself for half a year, damaging my muscles and bones and causing massive craters and scars the size of quarters all over my back and face. I'm not sure if anyone on this forum has dealt with this auto immune disorder but I found it somewhat interesting despite the fact it ruined a year of my life. Sorry for the rant just though Id put my story out there. I may be posting some pics of the massive sores soon.
Hi everyone. I'm getting a little desperate with all this shit, and I am wondering if someone really good with the body endocrine system functions could help me identify the problems since all doctors(Dermatologist, Endocrinologist, Family Doctor, Emergency Physician) I had seen could not help me that much with this issue. Here is my story : A year ago, I did a course of anabolic steroids and prohormones to help me getting some gains and do better in sports. Well that worked really really well and it was not my first course neither. I had almost no side effect while on cycle and had great energy and everything. I hadn't contracted any side effect from my 2 other cycles I ran previously. I did run my cycle for 4 months until the aromatisation made me stop it because my nipples were too sensitive. Here is the cycle I ran so that you can better understand my condition. Weeks 1-16 : 40mg/ed methandrostenolone (Dianabol) Weeks 1-16 : 300mg/week nandrolone decanoate (Deca-Durabolin) Weeks 1-16 : 500mg/week sustanon250 (From Organon) Weeks 12-16 : 100mg/EoD testosterone propionate Weeks 12-16 : 1mg anastrzole (Arimidex) So this is it. Since I had to stop taking roids because of my nipple, my skin was not so confortable with that idea. I developped acne vulgaris and had some little white head on my chest and my back. (Maybe 2-3 on each body part). 2 Weeks later, my chest and back was now filled with nodules. I don't know why, but my face seems to be saved from those big nodule though. Another 2 weeks after, all my nodules became ulcerated, pus filled and started to make some granulated lesion that doesn't heal since. 1 Months after, I went to see an emergency physician that gave me Minocycline by the time I can see a dermatologist. He looked at me, and started to gave me Accutane without steroids therapy to help me heal the wounds that was already present. As everyone knows, Accutane made it worse. I'm still following my course of Accutane though. I had 2 months of steroids therapy (prednisone) and it seems to help only while i'm on it. Still, the wounds doesn't heal and it's been now 5 full months of Accutane at 60mg/day (I'm 60kg). I continued to see my family doctor also, and she still doesn't understand why it is taking so long to heal. So she made me see an endocrinologist. The only thing the endocrinologist did is taking blood sample and pee sample, asking me question for joints pain and conclude that I had no arthritis, even tho I said that my joints hurts like hell by times. I'm now taking everything in accounts and I know what caused this. Shutting down estradiol while on a big testosterone cycle to not stop my nipples from being sensitive made the androgen levels go unchecked and worsen the acne by accelerating the adrenal gland to produce more sebum filled with propionibacterium acnes. Now my question is, how can I resolve this issue. It is draining me so much energy. I don't even want to hang out with friends since it's unliveable. Thanks for listening me, it's hasn't been easy these months... (I'll be linking pitcures if people ask, but I lost the ones from the beginning, so you'll only see those when I'm on accutane treatment R4Z3X